# SDR DALA2020030901717

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1516402) DENTS ON UPPER SURFACE AT O/B MAIN FLAP APPROX FROM WS 476/488 AT LH WING. CORRECTIVE ACTION: REPAIRED PER B-757-200 S.R.M. 51-70-07-0G PAR.5.A. ON REFERENCE OF B-757-200 S.R.M. 57-53-01-2R-1 DETAIL III TABLE III. AND PERFORM DECAL CONDITION EVERY "L" CHECK SERVICE PER TOPP 30-10-70 PAGE14. PAR. I.
